MAUDE Adverse Event Report: STERIS Corporation Prolystica; Prolystica 2X Concentrate Neutral Detergent

STERIS Corporation Prolystica; Prolystica 2X Concentrate Neutral Detergent
Model Number 1C3208
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that an employee was exposed to prolystica 2x concentrate neutral detergent for approximately two years, and, per the employee, their physician believes they have become "sensitized" to the product.The employee sought medical treatment and is currently under the care of an orthopedic surgeon.
 
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.

Brand Name
Prolystica
Common Device Name
Prolystica 2X Concentrate Neutral Detergent
Manufacturer (Section D)
STERIS Corporation
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS Corporation
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
+1(440)259-7401
MDR Report Key50075173
Report Number1937531-2026-00006
Device Sequence Number16015797
Product Code FLG
UDI-Device Identifier00724995090968
UDI-Public(01)00724995090968
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C3208
Device Catalogue Number1C3208
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown